# SDR AALA202408267868

- Difficulty date: August 25, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 92,933 hours, 11,528 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FA CREW REST COMPARTMENT DOOR DIFFICULT TO OPEN. MAINTENANCE FA CREW REST DOOR LATCH READJUSTED AND OPS CHECKED NORMAL AMM 25-29-01.
